# SDR DALA1029559002

- Difficulty date: October 24, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1287 AND 1309 LONGERON 22L CORRODED.  REPLACED SECTION OF LONERON PER SRM 53-02 FIG 1B.  (DLM88102935)
